# SDR SWIA201023680

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 1,013 hours, 600 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLT 6665, RIGHT ENGINE START ABORT MESSAGE DISPLAYED WITH ENGINE SHUTDOWN IN CRUISE.   REPLACED ENGINE FADEC.
